Access count of this item: 129

Files in This Item:
File Description SizeFormat 
1179-1.pdf472.29 kBAdobe PDFView/Open
Title: On the topological orbit equivalence in a class of substitution minimal systems (New developments in dynamical systems)
Authors: Yuasa, Hisatoshi
Author's alias: 湯浅, 久利
Issue Date: Dec-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1179
Start page: 1
End page: 5
Appears in Collections:New developments in dynamical systems

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.